New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mrsbubulz
Regular Member


Date Joined Jun 2011
Total Posts : 53
   Posted 9/19/2011 9:50 AM (GMT -6)   
Hi all,

I am currently on Plaquenil and I am have some trouble with side effects. Although I am taking it with food as instructed it is causing me stomach pains...

Is anyone else on Plaquenil and are you having any adverse effects...I know I have to see an eye doctor in a few weeks for a check up since it can harm your retinas...but is anyone else having issues?

Thanks in advance

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 9/19/2011 10:57 AM (GMT -6)   
Do you drink milk with it? I make sure I drink a glass of milk with it and eat a little something with it.

I'm not having any problems with mine.
Joy

mrsbubulz
Regular Member


Date Joined Jun 2011
Total Posts : 53
   Posted 9/20/2011 6:52 AM (GMT 0)   
I have been doing both...but I am still feeling the discomfort...I have had to discontinue the voltaren because of the same issue, just amplified....

I will keep trying...thanks for the input
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 25, 2018 11:57 AM (GMT -6)
There are a total of 2,975,074 posts in 326,238 threads.
View Active Threads


Who's Online
This forum has 161327 registered members. Please welcome our newest member, jmack1.
423 Guest(s), 14 Registered Member(s) are currently online.  Details
HappyRick, borrelioburgdorferii, Balladeer, redskinsfan, Asnape3228, pcspouse53, Admin, Healing98, EdTheRed, Ticsic, RobLee, dabiri07815, jmack1, Lewis Michael